zbMATH — the first resource for mathematics

On periodic solutions of a certain nonlinear equation. (English. Russian original) Zbl 0134.07204
PMM, J. Appl. Math. Mech. 27, 1699-1704 (1963); translation from Prikl. Mat. Mekh. 27, 1107-1110 (1963).

Full Text: DOI
[1] Cesari, L.; Cesari, L., Periodic solutions of differential systems, () · Zbl 0154.35903
[2] Beletskii, V.V., O libratsii sputnika, Iskusstvennye sputniki zemli, No. 3, (1959)
[3] Kantorovich, L.V.; Akilov, G.P., Funktsional’nyi analiz v normi-rovannykh prostranstvakh, (1959), Fizmatgiz · Zbl 0127.06102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.